MathSciNet Relay Station
MathSciNet bibliographic data
MR943427 35L70 (35Q99 73C50)
Hrusa, William J.; Renardy, Michael An existence theorem for the Dirichlet problem in the elastodynamics of incompressible materials. Arch. Rational Mech. Anal. 102 (1988), no. 2, 95–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement